Posted by Paco on March 22, 2003, at 17:25:11
In reply to need some ideas...., posted by bluestar on March 22, 2003, at 1:58:01
You just have to ride it out. That "here we go!" feeling that I got about two hours after taking it went away after four days. That was about the only side effect I've had besides delayed ejaculation, and I'm hoping that since all other side effects have been so brief and minor for me that that will pass after a few weeks as it has for many others.
BTW - I've only been on EXR for 12 days. Started at 75/day, few side effects and all but that one went away in a few days, so moved up to 150/day after a week. No additional side effects so far since the increase.
I can't imagine how smoking pot can help, since it is a mild hallucinogen and a depressant. Just adding to the number of chemicals your brain is trying to adjust to. Same for the sedative. Have you spoken with your doctor about this?